MathSciNet Relay Station
MathSciNet bibliographic data
MR2406581 13A99 (16G20)
Assem, Ibrahim; Blais, Martin; Brüstle, Thomas; Samson, Audrey Mutation classes of skew-symmetric $3\times 3$-matrices. Comm. Algebra 36 (2008), no. 4, 1209–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement